MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. FORTEX PEDICLE SCREW SYSTEM; PEDICLE SCREW SPINAL SYSTEM

X-SPINE SYSTEMS, INC. FORTEX PEDICLE SCREW SYSTEM; PEDICLE SCREW SPINAL SYSTEM
Model Number X022-0240
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported that a grip set screw on a screwdriver broke during surgery.An alternate screwdriver was available and used to successfully complete the procedure.There were no reported patient complications.A visual assessment of the device confirmed that the grip set screw was broken from the instrument body.There were rotational scratches the size and shape of the grip set screw identified on the pedicle screwdriver.The proximal portion of the rotational scratch was most pronounced.The size and location of the rotational scratches suggests that the grip set screw was impacted and forced upward.A functionality assessment could not be performed due to the damage.A dhr review was performed for the device lit and there were no manufacturing anomalies identified.The device met all required specifications prior to initially being released on 09/22/2016.
 
Event or Problem Description
The complainant reported that a grip set screw on a screwdriver broke during surgery.An alternate screwdriver was available and used to successfully complete the procedure.There were no reported patient complications.

Brand Name
FORTEX PEDICLE SCREW SYSTEM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key9380024
Report Number3005031160-2019-00050
Device Sequence Number3067283
Product Code HXX
UDI-Device IdentifierM697X02202401
UDI-PublicM697X02202401
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K152132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX022-0240
Device Lot Number6297-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2019
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;